×

zbMATH — the first resource for mathematics

Coverings of p-adic symmetric regions. (English. Russian original) Zbl 0346.14010
Funct. Anal. Appl. 10, 107-115 (1976); translation from Funkts. Anal. Prilozh. 10, No. 2, 29-40 (1976).

MSC:
14G20 Local ground fields in algebraic geometry
14F35 Homotopy theory and fundamental groups in algebraic geometry
12J10 Valued fields
14L05 Formal groups, \(p\)-divisible groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. G. Drinfel’d, ”Elliptic modules,” Matem. Sb.,94, 594-627 (1974).
[2] J. Tate, ”Endomorphisms of Abelian varieties over finite fields,” Matematika,4, No. 1, 31-40 (1960).
[3] I. V. Cherednik, ”Algebraic curves uniformized by discrete arithmetic subgroups,” Usp. Matem. Nauk,30, No. 3, 181-182 (1975). · Zbl 0325.14019
[4] M. Lazard, Commutative Formal Groups, Lecture Notes in Math., Vol. 443, Springer-Verlag, Berlin (1975). · Zbl 0304.14027
[5] W. Messing, The Crystals Associated to Barsotti?Tate Groups: with Applications to Abelian Schemes, Lecture Notes in Math., Vol. 264, Springer-Verlag, Berlin (1972). · Zbl 0243.14013
[6] D. Mumford, Geometric Invariant Theory, Springer-Verlag, Berlin (1965). · Zbl 0147.39304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.